MathSciNet Relay Station
MathSciNet bibliographic data
MR1660343 (99k:17047) 17B68 (05A19 11P99 81R10)
Foda, Omar; Lee, Keith S. M.; Welsh, Trevor A. A Burge tree of Virasoro-type polynomial identities. Internat. J. Modern Phys. A 13 (1998), no. 29, 4967–5012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement